MAUDE Adverse Event Report: CARDINAL HEALTH 1.9F ARGYLE SINGLE LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH 1.9F ARGYLE SINGLE LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pleural Effusion (2010); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
We have had some issues with insertion the device has infiltrated after a short time.Additional information received on 8/27/21 as a result the patient experienced a pleural effusion.The patient is stable.
 
Additional Manufacturer Narrative
Updated the following sections based on additional information received from the customer on 8/31/21: b3 / b4 / b5 / b6: describe event or problem.H6: evaluation codes health effect - clinical code.H6: health effect ¿ impact code.H6: type of investigation.
 
Event or Problem Description
Additional information was received on 8/31/21 picc#2: inserted on (b)(6) 2021 at 5 pm.First attempt on that extremity, no difficulty in inserting the line.Appeared to be in svc on xray.Line infiltrated at midnight within 7 hours.Repeat xray showed the picc to be in similar position, moderate pleural effusion.Infant with respiratory compromise and neck edema.Had to be intubated.Line removed.

Brand Name
1.9F ARGYLE SINGLE LUMEN PICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS 
MDR Report Key12380791
Report Number3009211636-2021-00760
Device Sequence Number3938345
Product Code LJS
UDI-Device Identifier10884527004645
UDI-Public10884527004645
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number43303
Device Catalogue Number43303
Device Lot Number1913500227
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date09/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;